# SDR CA130306003

- Difficulty date: March 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 580UZ01Y01
- Condition: Failed
- Location: Mlg
- Part time: 1,734 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE CREW SELECTED GEAR DOWN AND NO MOVEMENT ON 3 SEPARATE ATTEMPTS.  3 UP MESSAGES AFTER TIMED OUT.  CREW MEMBER SLAMMED THE LEVER DOWN AND IT FINALLY ALLOWED THE GEAR TO GO DOWN.  MDC HAS FAULT CODE B3-007642.  LT GEAR NO MOVEMENT.
